MAUDE Adverse Event Report: AESCULAP AG CAIMAN DISP.INSTR.NON ARTICUL.D5/240MM; BIPOLAR TECHNOLOGIES

AESCULAP AG CAIMAN DISP.INSTR.NON ARTICUL.D5/240MM; BIPOLAR TECHNOLOGIES
Model Number PL738SU
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap ag that a caiman disp.Instr.Non articul.D5/240mm (part # pl738su) was used during a salpingectomy procedure at the time of a cesarean section (c-section) delivery performed on (b)(6) 2022.According to the complainant, during the bilateral salpingectomy procedure, the tips were sticking and difficult to remove from the tissue.There was an unspecified surgical delay while "repair" and suturing to fallopian tubes was performed.The complaint device was not available to be returned to the manufacturer for evaluation.An additional medical intervention was necessary.Additional information was not provided.The adverse event/malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Additional information/correction: b5 - notification numbers updated h6 - codes updated.Investigation: up to now there is no sample available, therefore an investigation is not possible.Device history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion/preventive measures: root cause cannot be finally concluded.Therefore the root cause specific risk cannot be identified.The potential risk determined during initial vigilance evaluation remains valid.The problem of "adherent tissue" can have a number of different causes.If the product is returned at a future date, another investigation will be performed at that time.Based upon the investigation results, a capa is not required.
 
Event or Problem Description
Update/correction: the adverse event is filed under aag reference (b)(4).

Brand Name
CAIMAN DISP.INSTR.NON ARTICUL.D5/240MM
Common Device Name
BIPOLAR TECHNOLOGIES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der gruen
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key16272867
Report Number9610612-2023-00005
Device Sequence Number18000977
Product Code GEI
UDI-Device Identifier04046964693939
UDI-Public4046964693939
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K151696
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPL738SU
Device Catalogue NumberPL738SU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale